Drug-induced hypersensitivity syndrome (DIHS), also known as drug reaction with eosinophilia and systemic symptoms (DRESS), is a severe multiple-organ condition caused by drug treatment. The current report describes a Japanese boy who underwent aspirin treatment for Kawasaki disease, and who subsequently presented with the manifestations of DIHS/DRESS syndrome. He had been treated with a single high dose of intravenous immunoglobulin and aspirin orally for Kawasaki disease. One month after the onset of Kawasaki disease, he developed a generalized maculopapular eruption, high-grade fever, leukocytosis with eosinophilia, and an increased number of atypical lymphocytes, severe liver dysfunction, lymphadenopathy, and prominent increases in antihuman herpesvirus-6 immunoglobulin G titer. The activity of 2',5'-oligoadenylate synthetase was elevated at the onset stage. Hypersensitivity to aspirin was confirmed by skin patch test and by lymphocyte stimulation test. Based on these findings, the patient was diagnosed with DIHS/DRESS caused by aspirin. To our knowledge, there have been no previous reports of aspirin-induced hypersensitivity syndrome subsequent to Kawasaki disease. The activity of 2',5'-oligoadenylate synthetase might be useful as a diagnostic marker of DIHS/DRESS syndrome and for exploring its pathogenesis.